# SDR UIEA2021031000511

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,090 hours, 18,173 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: ANA01Z
- Condition: Malfunctioned
- Location: Flow Sensing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( TRANSFERRED TO MDDR 143579 IAW MEL 49-11-01-01, CAT C.  LP 1312385: REPLACED FLOW SENSING MODULE IAW 49-53-08. OPS CHECK GOOD. THIS CLOSES MDDR #143579. PLACARD REMOVED. TI: YK 1815Z.  )
